MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-018-01
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fiber was returned and upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.Visual analysis of the device revealed that the fiber tip was broken.The fiber tip breakage was likely influenced by procedural factors, such as the physician's technique and the size or composition of the material being ablated.The device instructions for use (ifu) was reviewed.The ifu states: hold the fiber tip to a non-reflective surface and ensure that a circular red/green spot appears.If the spot is not circular, cleave the fiber and inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appears damaged, do not use the fiber; return it to the supplier for replacement.Based on the information from the analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that, during retrograde intrarenal surgery (rirs) procedure, the first two fibers used did not work properly.The error code 66 was found with one of the two defected fibers.The procedure was completed with a third fiber without patient complications.Analysis of the returned device identified a fiber tip fracture.This complaint is for the first defective fiber.

Brand Name
SLIMLINE SIS EZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22873975
Report Number2124215-2025-58488
Device Sequence Number5775872
Product Code GEX
UDI-Device Identifier17290109147038
UDI-Public(01)17290109147038(17)290302(10)17050424
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-018-01
Device Catalogue Number0644-018-01
Device Lot Number0017050424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown